Posted by Bob on April 17, 2012, at 11:58:49
In reply to Re: Adding Parnate and prazosin. » Bob, posted by SLS on April 17, 2012, at 6:57:03
> Hi Bob.
> > What is the current status of you sexual side effects?
> My libido is very much suppressed by prazosin. However, this is being offset by the return of some of the libido that was stripped away by the depression. Unfortunately, the net effect still leaves me disappointed. I don't seem to have lost very much capacity to maintain an erection and reaching orgasm. Since it has been only three days since increasing my dosage of prazosin, I don't know where things will end up. My guess is that reduced libido will continue to be a problem. It really isn't such a bad trade-off for being free of depression and starting a new life. I did have a very successful and satisfying experience two days ago.
> - Scott
Maybe you'll find that the higher dose eventually ups the dopamine a little more or whatever, thus bringing it back in line.
I'm pulling for you.